MathSciNet Relay Station
MathSciNet bibliographic data
MR1726752 35J65 (35B34 47J30 58E05)
Drábek, Pavel; Robinson, Stephen B. Resonance problems for the $p$-Laplacian. J. Funct. Anal. 169 (1999), no. 1, 189–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement